When I first used minoxdil about a year ago I had a tiny bald spot on the top of my head and another spot towards the back of my head.
I used a spray bottle on these areas and over-spray got on my regular hair. After after about one month I stopped using it because of side effects and significant hair loss of NORMAL hair that I was perfectly happy with.
Now its been more than a year and my perfectly normal hair that I was perfectly happy with has not returned. Has anyone had similar experience.
Help!!! I can deal with the little spot of baldness that I had but I would like the perfectly fine hair that I had back, before minoxidil took it away.
Hmm similar predicament - i starting applying the foam to my hairline approx ten months ago - at the time it was thinning but still pretty decent, within a month or so it thinned out badly and hasnt really recovered. Sure i've got a few baby hairs appearing but nothing compared to what i lost.
Starting to doubt i'll never get those hair's i wiped out back now.
That does seem unusual, unless for some reason your follicles have a much longer resting phase than average. Was there any point during the ten months that you noticed the shed hairs (even some of them) coming back?
Originally Posted by Jcm800
Also, sorry to ask since I'm sure you've mentioned it elsewhere, but do you take finasteride or dutasteride?
Yeah seems like a long time to me. Hmm I probably have seen about five hairs if I'm lucky reappear so far, and even then they're hardly noticeable.
It's a bit odd as the hairs I lost were generally strong looking hairs-so not really sure what to think.
Regarding Fin no I've never been on it, too scared-read too much about sides and know someone already going thru apparent bad sides using it that it scares the life outta me.
Hi Minoxidil shedding,
Minoxidil does not kill healthy functioning hair follicles, however it can make hair follicles that look like they are producing healthy hair shed out. The hairs that shed out usually grow back if you continue using the medicine. Since you stopped using Minoxidil, there is no way to know if those hairs that shed out will ever come back. Only time will tell - and it could take a pretty long time. At least a full year. Possibly longer.
Paradoxically, hair loss is a common side effect of minoxidil treatment. Manufacturers note that minoxidil-induced hair loss is a common side effect and describe the process as "shedding".
Although this phenomenon demonstrates that minoxidil is indeed affecting hair follicles, manufacturers offer no guarantee that the new hair loss will be replaced with hair growth
. The speculated reason for this shedding is the encouragement of hairs already in the telogen phase to shed early, before often beginning a fresh, healthier anagen phase.
This thread is driving me nuts!! I have been on Rogaine foam for 9 months now, never missed a day. Maybe had some days where applied only once. I have definitely thinned substantially. Diffused thining all over the top of my head with accentuation on the temples. Shouldnt I have seen those areas that thinned after 3 months start to fill in by now. I want to stop but I dont want to stop. Very confused. Should I give it 18 months?
i have same problem.i lost half of my hair because of rogaine and i dont think it will grow back. how can fda approve a medicine which kills healthy hair?
While this is an old thread it still seems relevant.
Originally Posted by ejder
But ejder, what else are/were you using besides Rogaine to maintain your hair ? (since rogaine wasn't meant to maintain , but stimulate growth)
My experience is really weird with these stuff, I've been using rogaine minx 5% for more than 6-7 years twice a day and I've had good results I started using another product still 5% because Rogaine ain't available for more than a year and that was alright then I started using Kirkland like 1.5 month ago (So this is not my 1st time using minox and I've been using it constantly twice a day for the past few years) and my freaking hair on the front and back started to shedding and thinning!!!!!! I mean WTF!!!??? I use some other sups but the point is the only thing that I changed was my minox brand and it's efing up my hair can someone tell me wth is goin on?!? Should I change the brand?? I'm considering changing to Alopexy 5%!
I'm not using fina, never used it and never will btw.
By TeeJay73 in forum Men's Hair Loss: Start Your Own Topic
Last Post: 05-11-2009, 08:08 PM
By strong in forum Hair Transplant: Start Your Own Topic
Last Post: 04-14-2009, 07:36 PM
By Nitro in forum Hair Transplant: Start Your Own Topic
Last Post: 01-09-2009, 09:41 AM
By gusguts in forum Introduce Yourself & Share Your Story
Last Post: 11-25-2008, 10:13 PM
By tbtadmin in forum IAHRS Info Center Discussion
Last Post: 11-12-2008, 10:23 AM
» The Bald Truth